# SDR UPS202947

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654661110
- Condition: Corroded
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON FLOOR SUPPORT AT STA 848, LBL 26.  REPLACED SUPPORT PER SRM 51-10-6, 53-10-1, 51-30-2.
